# SDR HNAA2025030300119

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 43,926 hours, 40,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT GET MAIN PAX DOOR OPEN  FACT  03MAR25  00:45  PHL FOUND CIRCLIP ON INTERMEDIATE TORQUE TUBE UNSEATED. RE-SEATED CIRCLIP IRW AMM 52-18-01. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
